MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ Group B Streptococcus; Nucleic Acid Amplification Assay System, Group B Streptococcus, Direct Specimen

GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS) BD MAX¿ Group B Streptococcus; Nucleic Acid Amplification Assay System, Group B Streptococcus, Direct Specimen
Catalog Number 441772
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
BD MAX¿ Group B Streptococcus
Common Device Name
Nucleic Acid Amplification Assay System, Group B Streptococcus, Direct Specimen
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, Inc. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
+1(410)316-4000
MDR Report Key50858505
Report Number3007420875-2026-00183
Device Sequence Number18530302
Product Code OOI
UDI-Device Identifier00382904417727
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number441772
Device Lot Number6048746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown